By Topic

Routing Algorithms for Cellular Interconnection Arrays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. Y. Oruc ; Department of Electrical, Computer and Systems Engineering, Rensselaer Polytechnic Institute ; D. Prakash

The paper describes an algebraic model which provides a means for realizing an arbitrary permutation through various cellular-array-type networks. The model views a cellular array as an ordered set of transposition maps where each transposition corresponds to a permutation cell of the array. A permutation realizable by such an array is then expressed as a composition of the transpositions where the rules for the composition are determined by the topology of the array.

Published in:

IEEE Transactions on Computers  (Volume:C-33 ,  Issue: 10 )